# SDR 05004630

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N630BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, NOSE GEAR DID NOT COME UP.  PERFORMED GEAR SWINGS AND CHECKED PROX SENSORS GAPS ON NLG REF AMM CH 32-61-05.  NO DEFECTS NOTED AT THIS TIME.
